# SDR ASAA2022041338016

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,782 hours, 9,514 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Master Caution
- Part number: 3989085
- Part serial: 1454
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 90,528 hours, 45,234 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATION DURING MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED FLT DECK TRIM VALVE PER B737-900 AMM 21-61-21
